# SDR 04FDEA01547

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: ARC074812
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP O/B WING MOUNTED HINGE, AFT I/B BULB SEAL RETAINER ARE DAMAGED ON BULLET FAIRING.  FAB NEW RETAINER ON MAE TRAVLER T4/433934.  INSTALLED NEW RETAINER AND SEAL IAW SRM 51-31-01 VOL 2.
